# SDR USAA2013120600002

- Difficulty date: December 5, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 63,143 hours, 24,753 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT NR 1 PAX DOOR, DOOR 1L HANDLE DIFFICULT TO MOVE TO CLOSE.  ACCOMPLISHED ADJUSTMENT OF GUIDE ARM, OPERATIONS CHECKED GOOD.
